# SDR UALA2013012800502

- Difficulty date: January 26, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,869 hours, 16,999 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Inoperative
- Location: O2 Mask Ptt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK PRESS TO TEST NOT WORKING.  REPLACED CAPTAIN`S 02 BOX.
